# SDR C2XA01IA188

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC523C2
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3436, DURING PRE-FLIGHT THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT WAS EVACUATED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND GROUND COOLING FAN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
